Alert archive / Oklahoma / Special Weather Statements in 2012

Special Weather Statement, NWS Tulsa, OK

May 1, 2012Haskell County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this special weather statement at May 1, 2012, 3:02 AM CDT for Haskell County, Sequoyah County, Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2012, 3:02 AM CDT (08:02 UTC)
Expired
May 1, 2012, 3:45 AM CDT
In force
43 min
Issued by
NWS Tulsa, OK

Counties Haskell County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 69 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.0 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
202 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1176 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

871 
WWUS84 KTSA 010802
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 AM CDT TUE MAY 1 2012

OKZ068>070-072>074-010845-
ADAIR OK-CHEROKEE OK-HASKELL OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
302 AM CDT TUE MAY 1 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE...SOUTHEASTERN MUSKOGEE AND WESTERN
     SEQUOYAH

IN SOUTHEAST OKLAHOMA
     HASKELL AND NORTHEASTERN PITTSBURG

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 302 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF CHEROKEE LANDING STATE PARK TO 3
MILES NORTH OF FEATHERSTON...MOVING EAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...BUNCH...
STIGLER...LEQUIRE...LEWISVILLE...KINTA...ENTERPRISE...WHITEFIELD...
KEOTA...KANIMA...TAMAHA...SALLISAW...MC KEY...VIAN...GORE...BRUSHY...
MARBLE CITY...BOX...COOKSON...FEATHERSTON...QUINTON...BRIARTOWN...
PORUM...WEBBERS FALLS...GREENLEAF STATE PARK...LAKE TENKILLER STATE
PARK...CHEROKEE LANDING STATE PARK AND BRUSHY LAKE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3506 9503 3507 9557 3532 9539 3531 9536
      3529 9535 3538 9535 3576 9506 3576 9449
      3573 9449
TIME...MOT...LOC 0802Z 251DEG 35KT 3584 9503 3513 9547

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Apr 30, 11:40 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Apr 30, 11:40 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1140 PM CDT MON APR 30 2012

.DISCUSSION...

THE 06Z AVIATION DISCUSSION CAN BE FOUND BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
VFR CONDITIONS WILL PREVAIL OUTSIDE OF THUNDERSTORM ACTIVITY OVER
THE NEXT 6 OR SO HOURS. THE ONLY EXCEPTION IS AT KBVO WHERE MVFR
CIGS REMAIN ON THE NORTH SIDE OF AN OUTFLOW BOUNDARY. STRONG
WINDS AND LOWER VSBYS INTO THE MVFR OR IFR RANGE CAN BE EXPECTED
WITH THE STRONGER STORMS. STORMS SHOULD BE GONE BY EARLY TUESDAY
MORNING...BUT LOW LVL MOISTURE RETURN WILL LEAD TO A PERIOD OF
MVFR CIGS AT MOST OF THE TAF SITES. CONDITIONS WILL TREND TOWARD
VFR BY MIDDAY...AND WILL REMAIN THERE FOR THE REMAINDER OF THE
PERIOD. STRONG SOUTH WINDS WILL GUST AOA 25 KTS AT THE NE OK AND
NW AR SITES ON TUESDAY.

LACY

&&

.PREV DISCUSSION... /ISSUED 950 PM CDT MON APR 30 2012/

..UPDATE...

DISCUSSION...
STRONG CONVECTION CONTINUES ALONG AND NEAR THE OKLAHOMA/KANSAS
BORDER THIS EVENING...MAINLY OVER NORTHERN NOWATA AND CRAIG
COUNTIES. ADDITIONAL STRONG CONVECTION RESIDED OVER NORTH CENTRAL
AND SOUTHWEST OKLAHOMA MOVING EASTWARD. THIS ACTIVITY WILL
CONTINUE TO DEVELOP AND PUSH EASTWARD INTO THE REGION THROUGH THE
EVENING AND INTO THE OVERNIGHT HOURS AS INSTABILITY REMAINS
FAVORABLE. LARGE HAIL...DAMAGING WINDS WITH ALSO A TORNADO THREAT
CONTINUES WITH THESE STRONG TO SEVERE STORMS. A TORNADO WATCH
REMAINS IN EFFECT FOR MOST OF NORTHEAST OKLAHOMA AND ALSO FAR
NORTHWEST ARKANSAS UNTIL 07 UTC. EVENING UPDATE WILL BE TO UP POPS
ALONG THE KANSAS BORDER FOR OVERNIGHT AND TWEAKED SKY/TEMP GRIDS
AS WELL. THE REST OF THE FORECAST LOOK TO BE GOOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   81  65  85  68 / MMM  80  30  10
FSM   79  66  85  67 / MMM  40  20  10
MLC   80  67  85  68 / MMM  40  20  10
BVO   80  64  83  66 / MMM  80  40  10
FYV   76  64  82  65 / MMM  50  30  10
BYV   78  64  82  64 / MMM  50  30  10
MKO   80  66  84  67 / MMM  80  30  10
MIO   78  64  83  66 / MMM  80  40  10
F10   81  66  84  67 / MMM  80  30  10
HHW   81  67  85  68 / MMM  40  20  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059.

AR...NONE.
&&

AVIATION...30
Hazardous weather outlook, Apr 30, 8:16 PM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
816 PM CDT MON APR 30 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
808 PM CDT MON APR 30 2012

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE AGAIN TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF NORTHEAST OKLAHOMA
THIS EVENING...WHILE A THUNDERSTORM COMPLEX DEVELOPS PUSHING
EASTWARD OVER WESTERN OKLAHOMA AND SOUTHERN KANSAS. THESE
THUNDERSTORMS...SOME OF WHICH COULD BECOME SEVERE...WILL CONTINUE
TO DEVELOP AND SPREAD ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS THIS EVENING AND OVERNIGHT. FAVORABLE INSTABILITY ACROSS
THE REGION WILL SUPPORT LARGE HAIL AND DAMAGING WINDS ALONG WITH A
TORNADO THREAT TONIGHT. A FLASH FLOOD POTENTIAL WILL ALSO CONTINUE
FOR FOR LOCATIONS NEAR THE OKLAHOMA AND KANSAS BORDERS AS HEAVY
RAINS ARE PROBABLE ACROSS AREAS THAT RECEIVED FLOODING RAINS LAST
NIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...HIGH WIND POTENTIAL.
THURSDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE OVERALL POTENTIAL FOR THUNDERSTORMS WILL DECREASE
SIGNIFICANTLY BY TUESDAY AS A STATIONARY FRONT THAT HAS BEEN
OVER THE AREA FOR SEVERAL DAYS LIFTS TO THE NORTH. SOUTH WINDS
WILL BECOME STRONG TUESDAY AND WEDNESDAY WITH GUSTS OVER 30 MPH
LIKELY. VERY WARM AND HUMID WEATHER WILL PREVAIL THROUGH THE
WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 1, 2:23 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
223 AM CDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     TSTM WND DMG     HOMINY                  36.41N 96.39W
05/01/2012                   OSAGE              OK   EMERGENCY MNGR

            SEVERAL LARGE TREE LIMBS DOWN. TIME ESTIMATED BY RADAR.

&&

AEJ
Special weather statement, May 1, 2:30 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
230 AM CDT TUE MAY 1 2012

OKZ054-059>061-064>067-070-010815-
CREEK OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-PAWNEE
OK-ROGERS OK-TULSA OK-WAGONER OK-
230 AM CDT TUE MAY 1 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CREEK...NORTHERN OKMULGEE...SOUTHEASTERN OSAGE...EASTERN
     PAWNEE...SOUTHWESTERN ROGERS...TULSA AND WESTERN WAGONER

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE AND NORTHERN OKFUSKEE

AT 228 AM CDT...A LARGE AREA OF LIGHT TO MODERATE RAIN ALONG WITH
ISOLATED THUNDERSTORMS WAS LOCATED ACROSS MUCH OF CREEK AND OKFUSKEE
COUNTIES.  THIS AREA OF PRECIPITATION WAS MOVING NORTHEAST AT 45 MPH
AND PRODUCING GUSTY WINDS OF 40 TO 50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE WINDS
INCLUDE...TULSA...LIBERTY...GRAY...CATOOSA...OKFUSKEE...PRESTON...
SAND SPRINGS...LEONARD...BIXBY...JENKS...OWASSO...
GLENPOOL...SPERRY...BROKEN ARROW...BRISTOW...
MANNFORD...KELLYVILLE...AND SAPULPA.

LAT...LON 3641 9591 3596 9546 3552 9620 3598 9663
      3601 9662
TIME...MOT...LOC 0728Z 239DEG 42KT 3607 9634 3569 9584
Local storm report, May 1, 2:34 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
234 AM CDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 AM     TSTM WND DMG     4 WSW MIAMI             36.85N 94.94W
05/01/2012                   OTTAWA             OK   TRAINED SPOTTER

            POWER LINES AND TREES OVER A FOOT IN DIAMETER DOWN SOUTH
            OF DAWES.

&&

AEJ
Special weather statement, May 1, 2:56 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
256 AM CDT TUE MAY 1 2012

ARZ001-010-OKZ063-068-069-010845-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-WASHINGTON AR-
256 AM CDT TUE MAY 1 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     BENTON AND WESTERN WASHINGTON

IN EAST CENTRAL OKLAHOMA
     EASTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND ADAIR

AT 255 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHEAST OF SULPHUR SPRINGS TO 4 MILES WEST
OF CHEROKEE LANDING STATE PARK...MOVING EAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...KANSAS...COLCORD...WEST SILOAM SPRINGS...
BENTONVILLE...SILOAM SPRINGS...ROGERS...GENTRY...
MAYSVILLE...GRAVETTE...PEA RIDGE...HIGHFILL...BELLA VISTA...
GARFIELD...SPRINGDALE...LINCOLN...CINCINNATI...WEDINGTON...
TONTITOW...CHEROKEE LANDING STATE PARK...ADAIR STATE PARK...NATURAL
FALLS STATE PARK AND PRAIRIE GROVE BATTLEFIELD STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3576 9438 3576 9498 3651 9469 3651 9387
      3647 9387
TIME...MOT...LOC 0755Z 265DEG 33KT 3646 9441 3578 9495
Local storm report, May 1, 2:58 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
258 AM CDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 AM     FLASH FLOOD      9 W HOLLOW              36.89N 95.43W
05/01/2012                   CRAIG              OK   EMERGENCY MNGR

            WATER COVERING HIGHWAY 10 WHERE BRUSH CREEK CROSSES UNDER
            THE HIGHWAY ABOUT 1 MILE EAST OF THE NOWATA COUNTY LINE.
            HIGHWAY HAS BEEN CLOSED.

&&

SAA
Special weather statement, May 1, 3:02 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 AM CDT TUE MAY 1 2012

OKZ068>070-072>074-010845-
ADAIR OK-CHEROKEE OK-HASKELL OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
302 AM CDT TUE MAY 1 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE...SOUTHEASTERN MUSKOGEE AND WESTERN
     SEQUOYAH

IN SOUTHEAST OKLAHOMA
     HASKELL AND NORTHEASTERN PITTSBURG

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 302 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF CHEROKEE LANDING STATE PARK TO 3
MILES NORTH OF FEATHERSTON...MOVING EAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...BUNCH...
STIGLER...LEQUIRE...LEWISVILLE...KINTA...ENTERPRISE...WHITEFIELD...
KEOTA...KANIMA...TAMAHA...SALLISAW...MC KEY...VIAN...GORE...BRUSHY...
MARBLE CITY...BOX...COOKSON...FEATHERSTON...QUINTON...BRIARTOWN...
PORUM...WEBBERS FALLS...GREENLEAF STATE PARK...LAKE TENKILLER STATE
PARK...CHEROKEE LANDING STATE PARK AND BRUSHY LAKE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3506 9503 3507 9557 3532 9539 3531 9536
      3529 9535 3538 9535 3576 9506 3576 9449
      3573 9449
TIME...MOT...LOC 0802Z 251DEG 35KT 3584 9503 3513 9547

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:03 PM CDTSpecial Weather StatementTSANowata27 min
Apr 30, 7:08 PM CDTSevere Thunderstorm WarningTSANowata, Washington52 min
Apr 30, 7:18 PM CDTSpecial Weather StatementTSAMuskogee42 min
Apr 30, 7:54 PM CDTSevere Thunderstorm WarningTSANowata66 min
Apr 30, 8:02 PM CDTTornado WarningTSANowata43 min
Apr 30, 8:21 PM CDTTornado WarningTSANowata39 min
Apr 30, 8:37 PM CDTTornado WarningTSANowata23 min
Apr 30, 8:53 PM CDTTornado WarningTSACraig, Nowata37 min
Apr 30, 8:58 PM CDTFlash Flood WarningTSACraig, Nowata3 hr
Apr 30, 9:01 PM CDTSevere Thunderstorm WarningTSANowata, Washington44 min
Apr 30, 9:08 PM CDTSevere Thunderstorm WarningTSACraig, Nowata67 min
Apr 30, 9:29 PM CDTSevere Thunderstorm WarningTSACraig15 min
Apr 30, 9:43 PM CDTSevere Thunderstorm WarningTSACraig, Nowata62 min
Apr 30, 9:58 PM CDTTornado WarningTSACraig32 min
Apr 30, 10:28 PM CDTSevere Thunderstorm WarningTSACraig62 min
Apr 30, 10:34 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee71 min
Apr 30, 11:00 PM CDTSevere Thunderstorm WarningTSACraig60 min
Apr 30, 11:03 PM CDTTornado WarningTSAOsage, Pawnee42 min
Apr 30, 11:11 PM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
Apr 30, 11:23 PM CDTTornado WarningTSAOsage, Pawnee37 min
Apr 30, 11:42 PM CDTSpecial Weather StatementTSACreek48 min
Apr 30, 11:42 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee63 min
Apr 30, 11:51 PM CDTFlash Flood WarningTSACraig, Nowata3 hr
Apr 30, 11:58 PM CDTSevere Thunderstorm WarningTSACraig32 min
May 1, 12:19 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington56 min
May 1, 12:26 AM CDTSpecial Weather StatementTSATulsa49 min
May 1, 12:47 AM CDTTornado WarningTSANowata9 min
May 1, 12:49 AM CDTSevere Thunderstorm WarningTSACraig, Nowata, Washington56 min
May 1, 12:56 AM CDTSpecial Weather StatementTSAOkfuskee49 min
May 1, 12:59 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers76 min
May 1, 1:17 AM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner58 min
May 1, 1:38 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee37 min
May 1, 1:52 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes53 min
May 1, 1:53 AM CDTFlash Flood WarningTSACraig, Nowata, Ottawa, Rogers5 hr
May 1, 2:10 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee50 min
May 1, 2:21 AM CDTSpecial Weather StatementTSAPittsburg39 min
May 1, 2:30 AM CDTSpecial Weather StatementTSACreek, Tulsa, Wagoner45 min
May 1, 2:33 AM CDTSevere Thunderstorm WarningTSACreek, Tulsa27 min
May 1, 2:56 AM CDTSpecial Weather StatementTSAAdair49 min
May 1, 3:28 AM CDTSevere Thunderstorm WarningTSAAdair47 min
May 1, 3:30 AM CDTSpecial Weather StatementTSALatimer, LeFlore45 min
May 1, 6:35 AM CDTAreal Flood WarningTSACraig, Nowata, Ottawa10 hr
May 1, 8:33 AM CDTRiver Flood WarningTSAOttawa25 hr
May 1, 4:28 PM CDTAreal Flood WarningTSACraig, Nowata, Osage, Ottawa, Washington24 hr
May 1, 3:44 AM CDTSpecial Weather StatementTSABenton46 min
May 1, 3:47 AM CDTSpecial Weather StatementTSACrawford43 min
May 1, 4:12 AM CDTSevere Thunderstorm WarningTSAMadison, Washington43 min
May 1, 4:13 AM CDTSpecial Weather StatementTSACrawford, Franklin, Sebastian62 min
May 1, 4:34 AM CDTSpecial Weather StatementTSACarroll41 min

Nearby

Special Weather Statements in Oklahoma, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.